# SDR COMA9660064

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: AE2460210G0184
- Condition: Leaking
- Location: 3b Hyd Syst
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEVEL IN SYSTEM NR 3 FELL TO ZERO QUANTITY.  REPLACED LEAKING LINE ASSY AT THE 3B HYDRUALIC SYSTEM.
